Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from hypogammaglobulinemia and fibromyalgia. Why am I feeling pain, fatigue and weakness?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions
I had been diagnosed with hypogammablobulinimia afew years ago, I also have fibromyalgia. I am suffering terribly with weakness, pain, fatigue, and more. Can these two illnesses interact somehow to cause such terrible symptoms? I am also a survivor of stage IV non Hodgkins Lymphoma. I was treated with chop-rituxan. I am a 52 year old female and have been in remission for 11 years. I have worked in a factory for 33 years, and I am finding it almost impossible to tolerate this type of work ( repetitive, heavy, constant movement). I have tried treatment with IGG intravenious therapy. I get very sick every time I have done this plus, my Ig levels drop right back down to about 420 within a few weeks. HELP!!! I'm at the end of my rope. I cannot provide too much more info about my cancer other than it was believed to be CD20 b-cell? Lymph nodes were never removed to actually" type" my cancer.
Since then I have suffered with sensitivity to rx meds of all types. I am allergic to muscle relaxers, tetnus and what appears to be IGg therapy. I have a family history of cancer. My father passed less than two years before my diagnosis from non-Hodgkins Lymphoma as well. My mother recently passed in July from a sarcoma related to cobalt radiation from the late sixties due to cervical cancer. I don't know if it is useful, but my mother was a first generation american born to Italian immigrants. My father immigrated from Italy in the late nineteen- thirties. I have often wondered about g6pd, but cannot seem to find a lot of info on the subject and don't understand much of what I have found.
Posted Sun, 3 Mar 2013 in General Health
Answered by Dr. Praveen Tayal 4 hours later
Thanks for posting your query.
The symptoms that you are having are likely to be due to fibromyalgia. Since you are sensitive to many medicines, it is best to focus on maintaining good health with diet, generous fluid intake and exercise as well as adequate sleep (7-9 hours per night).
Sometimes a fluctuation in calcium, potassium or magnesium levels may lead to this kind of thing. This would be easy to treat with an over the counter multivitamin as well as a supplement of calcium with vitamin D. The symptoms should respond within 7 to 10 days.
In addition it is extremely important that you maintain adequate physical activity on a daily basis. Try to push yourself to do regular fitness exercises each and every day. This will also help your body slowly recover from the illness.
Also we cannot discount the very likely associated mental fatigue that goes along with having an illness such as you have. The mind body connection is very powerful and positive thinking on your part will certainly help your recovery process.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Follow-up: Suffering from hypogammaglobulinemia and fibromyalgia. Why am I feeling pain, fatigue and weakness? 1 hour later
Dr. Tayal

I am very aware of the affects of fibromyalgia. I take many vitamins daily, walk regularly, and hava a pilates machine in my home.

Your answer to my question is vague and completely disregarded my diagnoses of hypogammaglobulinemia. I know this disorder has other issues related to it aside from the usual infectious symptoms.

Your answer is very textbook and general, and quite frankly could have been written by anyone with a limited knowledge in basic "good health care" practices. The only "positive thinking" (that you refered to) that I have at this moment is that I was just ripped-off.
Answered by Dr. Praveen Tayal 50 minutes later
Since you are taking a good care of yourself, you will be in a better health soon. The symptoms that you are having are generalized ones and can be caused by any of the two diseases.
Taking a few supplements like Vitamin C and XXXXXXX tea will help in increasing your overall immunity.
I wish you the very best in whatever you do.
Warm regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor